# SDR CALA2025112411426

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 72,361 hours, 25,849 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000901
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE LEFT HORIZONTAL STABALIZER #6 RIB NEXT TO STIFFNER NR 2.  ACCOMPLISHED CAT A PERMAMENT REPAIR 4 AT LH HORIZONTAL STABILIZER RIB NR 6 STIFFENER NR 2 IAW SRM 55-10-09-2R-4 REPAIR 4.   ACCOMPLISHED CAT A PERMAMENT REPAIR 4 AT LT HORIZONTAL STABILIZER RIB NR 6 STIFFENER NR 2 IAW SRM 55-10-09-2R-4, REPAIR 4.
